# SDR CALA2017041701028

- Difficulty date: April 17, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 57,141 hours, 22,656 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 8061639
- Part serial: 0822
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

CREW REPORTS AT TAKE OFF ENGINES WERE AT 1.4 EPR AND A-C AT 20 KNOTS WHEN LOUD NOISE WAS HEARD AND ENGINE NR 2 HAD N1 AND N2 ROLLBACK, ENGINE RECOVERED AT IDLE AND REMAINED RUNNING ON RETURN TO GATE.  REPLACED NR 2 ENG FMU PER AMM 73-22-50-000-010-B & 73-22-52-400-01 0-B. ACP'D ENG IDLE RUN LEAK CHECK. OPS AND LEAK CHECK GOOD.
